MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ANTERIOR CERVICAL PLATE ASSEMBLY, 1-LEVEL, 020 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE, INC. ANTERIOR CERVICAL PLATE ASSEMBLY, 1-LEVEL, 020 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71001-020
Health Effect - Clinical Code No Information (3190)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been returned for evaluation.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
During the surgery, the plate was coming off the bone as the surgeon was attempting to insert the screws.In the process, the locking mechanism got bent and became none functional.

Brand Name
ANTERIOR CERVICAL PLATE ASSEMBLY, 1-LEVEL, 020 MM (TI-6AI-4V ELI, NITINOL)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE, INC.
5818 el camino real
carlsbad CA 92008
MDR Report Key7582196
Report Number2027467-2018-00035
Device Sequence Number1317925
Product Code KWQ
UDI-Device Identifier00844856066922
UDI-Public(01)00844856066922(10)710746
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number71001-020
Device Catalogue Number71001-020
Device Lot Number710746
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR